# SDR DXTA2013121205594

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 6,832 hours, 4,579 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Part number: S38601
- Condition: Failed
- Location: Cockpti
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM FAILED.  ON LT SIDE CONTROL CANNOT TRIM NOSE DOWN, WORKS NOSE UP.  RT SIDE TRIM WORKS NORMAL. REMOVED PILOT'S PRIMARY TRIM SWITCH, PN S3860 1, SN 0506 & INSTALLED NEW SWITCH PN S3860 1, SN 1328 IAW WIRING DIAGRAM 8912102.  OPERATIONAL TEST WAS GOOD.
